# SDR DALA1140950660

- Difficulty date: June 21, 2011
- Submitted: June 23, 2011
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 68,531 hours, 31,896 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LAYOVER CHECK, MAINTENANCE FOUND THE FIRST CLASS EMERGENCY PATH LIGHTS INOPERATIVE.  MAINTENANCE REPLACED THE POWER SUPPLY.  OPERATIONAL CHECK WAS GOOD.
